# SDR SWAA2016011948111

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 70,762 hours, 58,206 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645258
- Part serial: MA0985
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD GND SPOILER HINGE FITTING BROKEN.  R & R GND SPOILER IAW MM.
